# SDR ASMF201403004

- Difficulty date: February 15, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 30,918 hours, 166,669 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE RT ENG VIBRATION REACHED 0.5 UNITS.  ACFT WAS SENT TO THE HANGAR & MX PERFORMED LUBRICATION OF THE RT ENG FAN ROTOR BLADES & FAN DISK IAW AMM 72-21-02 & VIBRATION TEST NR 7 WAS PERFORMED IAW MM 72-00-00, TESTED CORRECT.
